# SDR GAIA9618

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Corroded
- Location: Bs 942
- Part time: 44,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON THE FUSELAGE SKIN JUST AFT OF STATION 942, BETWEEN LONGERON 15 AND 18 LEFT.  REPAIRED FUSELAGE SKIN IAW KITTY HAWK EA D9-53-031.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
